# SDR CA961223003

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nose  Gear
- Part number: 83220001001
- Condition: Failed
- Location: Ext Mech
- Component: Dhav
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH NOSE GEAR DID NOT EXTEND. SUCCESSFUL ALTERNATE GEAR EXTENSION CARRIED OUT. GEAR INSPECTED, CLEANED, INCLUDING DRAG STRUT ASSEMBLY, DRAG STRUT ACTUATOR AND BEARING, GEAR DOOR MECHANISM, AND THE MECHANICAL SEQUENCE VALVE RIGGING CHECKED. NOTHING FOUND.
